# SDR DXTA200601335

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600307
- Aircraft time: 9,970 hours, 8,121 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: O-Ring
- Part number: NAS16124A
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING PILOT'S BRAKE DID NOT ENGAGE UNTIL PEDALS WERE FULLY DEPRESSED FORWARD.   COPILOTS SIDE WAS OK.  DURING TAXI PILOTS BRAKE FELT "MUSHY" AND REQUIRED FULL DEFLECTION TO BRAKE.  FOUND HYDRAULIC FLUID ON PILOTS FLOORBOARD.  VISUAL INSPECTION FOUND PILOTS LEFT MASTER CYLINDER LEAKING LOWER FITTING BASE NUT.  REMOVED FITTING AND INSTALLED NAS 16124A O-RING AND NEW BACKUP RING BLED ANTI-SKID BRAKE SYSTEM IN ACCORDANCE WITH CESSNA 560 MM CHAPTER 32-42-00 PARA 4B.  SERVICED RESERVOIR AND TAXI CHECKED AIRCRAFT.
